# SDR USAA2009060291375

- Difficulty date: June 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 16,040 hours, 5,923 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 430 - LAS - EEL - ESCAPE PATH LIGHT RT AFT OVERWING EXIT INOPERATIVE.  MAINTENANCE RECONNECTED WIRES AT ESCAPE PATH LIGHT RT AFT OVERWING EXIT.
